I dont know how it happened, and has never happened before. i am very nervous as i have been taking it for over ayear. what should i expect, any kind of withdral? if so anything i can do?is there anyway i can avoid them?
Do you have any left right now? I hope so. Start to stretch them out. Try to skip a day and then take them the next day. Since you have been on them so long, the wds won't set in immediately. But by day 3 you will probably be feeling some wds. I believe Opana is also a time released med. That will also help to delay the onset of wd. Some people just don't get very strong wds, and others do. I'm one of the ppl who does. But you may be one of the people who does not. As they wear off you may get some bathroom distress, and you might want to buy some Imodium for that. You also may not be able to sleep. Some Benadryl can help there, or Melatonin usually works. My biggest concern is that the day the wds are going to really set in will be the day you have to go back to your doc. It probably isn't a good idea to let him know you ran out 3 days early. The first thing he will think is you're abusing them. Since you don't know how this happened, is it possible someone stole them? Do you live with anyone who might want a few for relaxation, or can someone that you trust be addicted? It's very common to not know.
So if you have any left as of now, start to ration them. Either take less in the day, or skip 1 or 2 days. Try and have something so you don't go to see your doc in strong wds. He may like you just fine, but when they see a person who ran out too soon, they always assume the worst.
I hope this helped. There should be some people coming to answer this also.
Are you completely out now or have you just noticed that you're running short? If you still have some left perhaps you could take less for a few days to avoid withdrawls. If this is not the case, do you have a good relationship with your doctor? If this hasn't happened before maybe he would fill your prescription early. My doctor did this once for me when some of my medication was stolen. Unfortunately, I have to keep my meds in a safe place because there are those who will steal them to "get high." Do you take anything for breakthrough pain? If so, you could use that to keep from suffering any severe withdrawls. I'm so sorry you're having to deal with this. I have some other suggestions if you would like to PQ me. I appreciate all the help you have given me in the short time we have been on this wonderful site.
Best of luck to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 2 answers
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Posted 30 Mar 2011 • 3 answers
Posted 2 Feb 2012 • 1 answer
Posted 2 May 2012 • 3 answers
Posted 31 Jan 2013 • 1 answer